# SDR CKSA98735

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 569
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT MAIN DECK FLOORBEAM LOWER CHORD/CAP AT FS 569, LBL 15.  FABRICATED REPAIR PARTS IAW L1011 SRM 53-21-00 FIG 803.  TREATED AND PRIMED IAW SRM 51-21-02 AND 20-51-09.  INSTALLED REPAIR PER L1011 SRM 53-21-00 FIG 803.  FOUND DURING SCHEDULED C-CHECK AND CPCP WORK CARD ACCOMPLISHMENT AT AIA.  MAINTENANCE FACILITY IN OSCODA, MI.  WORK ORDER NR 106-208, NON ROUTINE CARD NR 32457, CPCP TASK NR C53-130-05-00.
